On the Yukawa couplings of N=2 superconformal theories

Sarkar, U. ; Zheng, H. B. ; Leblanc, M. ; Mann, R. B. (1991) On the Yukawa couplings of N=2 superconformal theories Physics Letters B, 256 (2). pp. 179-184. ISSN 0370-2693

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0370-2693(91)90670-L


We identify the Calabi-Yau manifolds corresponding to the (2, 2) compactification of the heterotic string on N=2 superconformal models of the type D2, D4, E10 and E28 with those of the types A2, A1⊗A1, A1⊗A2, and A1⊗A3 respectively. We also calculate the Yukawa couplings and discrete symmetries of these models and point out that they give rise to the same phenomenology as well. These identifications reduce the 1176 N=2 minimal superconformal theories with modular invariants to 588 models.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:45477
Deposited On:28 Jun 2011 04:57
Last Modified:28 Jun 2011 05:08

Repository Staff Only: item control page